MathSciNet Relay Station
MathSciNet bibliographic data
MR1380656 (97a:58195) 58G26 (58G11)
Klimek, Slawomir; Wojciechowski, Krzysztof P. Adiabatic cobordism theorems for analytic torsion and $\eta$-invariant. J. Funct. Anal. 136 (1996), no. 2, 269–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement